# SDR FDEA201606041813

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SB105301725
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CTR WING AREA, FLOORBEAM CRACKED AT STATION 1259, RBL 107, BELOW OTBD SEAT TRACK AREA.  INSTALLED SR10530081 -15,-17,-19,-21, &-23 IAW DWG SR10530081.
